Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

MRI revealed left high parietal region with perilesional oedema, get fits sometimes. Treatment with Ayurveda?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Mri revealed left high parietal region with perilesional oedema ....... I get fits sometimes .... Is there any cure for this disease as doctors told me that there is no cure for this ........ And more over will ayurvedic medicines help me to stop this disease?
Posted Tue, 8 Oct 2013 in General Health
Answered by Dr. Prasad 53 minutes later
Brief Answer:
Discuss about the cause...

Detailed Answer:

Before you try to explore a cure, you need to attempt to learn about the cause. High parietal lobe lesion with perilesional edema can be due to infection such as neurocysticercus or any other space occupying lesion.

I will be able to comment about the cause and its treatment if you can upload the MRI brain reports here on this page using the site's uploader.

Awaiting your reply...

Above answer was peer-reviewed by
Follow-up: MRI revealed left high parietal region with perilesional oedema, get fits sometimes. Treatment with Ayurveda? 4 hours later
I uploaded the required scans
Answered by Dr. Prasad 1 hour later
Brief Answer:
Infective lesion perhaps...

Detailed Answer:

I was able to view the reports attached.

The first thing that I noticed was the report was three years old done in 2010 may be after you had the first episode of convulsion. Further I noticed that the MRI report is incomplete without the second page.

Based on these data, if I were to be your treating doctor I would think of an infective pathology. In India, the first possibility is always tuberculosis.

Presuming it as tuberculosis, the treatment option would have been to start antiepileptic drugs such as phenytoin / valproate / carbamazepine along with antiedema measure (steroid) and antitubercular drugs for period of 6 months. To repeat the scan along with EEG after 6 - 12 months.
Most patient recover completely with this set of action and are tapered from medicine after a period of year or two.

If this was not the diagnosis and the set of action, can you explain your symptoms, the treatment done and your current medication. I would also like to know when was your last episode of fits.

Hope this helps.


However based on the available data, I would consider tubercular lesion as the most likely possibility. I would start you on antiepileptic drugs such as phenytoin along with antiedema measures

If possible can you upload the complete set of MRI report and name the current medication that you are on.

Above answer was peer-reviewed by
Follow-up: MRI revealed left high parietal region with perilesional oedema, get fits sometimes. Treatment with Ayurveda? 59 minutes later
I have uploaded the next page of mri scan
respected sir....
I have got fits today and I went to hospital today and the prescribed medicines are uploaded .... Is there any cure for this medicine because I have to get married .... Though I got only 4 times till now I am really worried about this... Is there any cure for this in this world? Will ayurvedic treatment will help me?
I hope you would forward this case to a some specialists regarding to this case .......
Answered by Dr. Prasad 16 hours later
Brief Answer:
It can kept under control...

Detailed Answer:
Apologies for the late reply... I hope you are alright now.

I have been associated with department of Neurology outpatient for more than 4 years and worked with numerous epilepsy patients. I choose to answer this query because the package that you chose allows you to ask a general physician after taking a curb side opinion from my superiors. Specialist opinion is available on Ask a Specialist package.

Anyway, since you have had more than 2 episodes of break through seizure it is of utmost important to prevent fresh seizures. The cause of that might have been the seizure activity induced from the calcific spot in the brain. In the last prescription I see, that your doctor has introduced a second antiepileptic drug which is a good move. But I predict that you will be on this medication for at least couple of years before they decide to switch / reduce or stop the drugs.

I understand you are concerned and worried; but medical therapy has been able to keep the problem in control in more than 80% individuals. And many of this 80% people have been off medicine over a period of time.

As far as ayurveda is concerned, there is no scientific data to prove its usefulness; but it is not in my realm to comment about it. I advice you against trying ayurveda when the last seizure was a day ago. It may interfere with your current treatment and prone you to further seizure activity. But if you wish to get an opinion and treatment, please let me know I shall request XXXXXXX authorities to post your concern to an Ayurveda expert.

Wish you good health...

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor